# SDR SWAA2020061281079

- Difficulty date: May 26, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750125
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY CARGO TRACK AROUND FASTENER HOLE AT BS 788; RBL 14 WL 154.  CORROSION ON AFT CARGO BAY CARGO TRACK P/N 146A7501- 25 FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES IAW SRM 53-00-53-1A-2 FIG 103 DETAIL (D); REMOVED AND REPLACED AFT CARGO BAY CARGO TRACK BS747+12-887 RBL14 WL154 IAW SRM 53-00-53-2R-3 AND DWG 146A7500.
